# SDR CA960320545

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Bypass Warning
- Location: Oil Filter
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PRIOR TO ARRIVAL, THE #2 ENGINE WAS SHUT DOWN WHEN OIL FILTER BYPASS LIGHT CAME ON.
